# SDR PCPR20230202

- Difficulty date: January 25, 2023
- Submitted: February 2, 2023
- Operation: General aviation
- Aircraft: N546SL
- Make and model: Pilats PC1247E
- Aircraft serial: 1132
- Aircraft time: 2,912 hours, 2,254 cycles
- Engine: Pwc PT6A67P
- Engine time: 2,912 hours, 2,254 cycles
- Propeller: Mtprop MTV21
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tube
- Part number: 5322012266
- Part serial: 84
- Condition: Corroded
- Location: Zone 700
- Part time: 2,912 hours
- Component: Nose Landing Ge, Pilats
- Component part number: 5322012040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE NOSE LANDING GEAR STEERING TUBE AT BARREL NUT SEALING SURFACE.
